Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2021

SUBMISSION
September 30, 2021

NOTIFICATION
October 31, 2021

PUBLICATION
November 2021

 
         
HOME   About IJCM   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJCM Publications   Subscribe IJCM
VIDEO PRESENTATIONS
Visit Video Section to see author video presentations on their publications.
 
 
RESEARCH CENTERS, INSTITUTES & UNIVERSITIES
 
SEE COMPLETE LIST OF PUBLICATIONS
 

IJCM CITATION IMPACT
4.167

Refer to In-Process Citation Report for IJCM for complete details.
 
LIST OF JOURNALS
Complete list of Open Access journals with free access its publications.
 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 1   ISSUE - 1    
Publication Date - September / October 2010      |       Pages - 1 - 15
Download Complete Issue    (2.42MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Intuitionistic Fuzzy W- Closed Sets and Intuitionistic Fuzzy W -Continuity    
Siamajh Singh Thakur, Jyoti Pandey Bajpai    
Pages - 1 - 15     |    Revised - 30-08-2010     |    Published - 30-10-2010    
Full Text Available  (133.03KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles